American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3519) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Yum-Tong Siu. A Thullen type extension theorem for positive holomorphic vector bundles. Bull. Amer. Math. Soc. 78 (1972) 775-776. MR 0298057.
Abstract, references, and article information   
View Article: PDF

[2] Gerd Grubb. Coerciveness of the normal boundary problems for an elliptic operator. Bull. Amer. Math. Soc. 76 (1970) 64-69. MR 0252819.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1